# SDR SIMA20150117001

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 10,866 hours, 7,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Overheated
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF BURNING WIRES IN COCKPIT & FWD CABIN, ALL CREW SMELLED IT.  FRONT GALLEY FLASHLIGHT OVERHEATING.  REPLACED FLASHLIGHT IAW AMM 25-60-00.
